Asymptotique des résonances pour des obstacles
Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque no. 189-190  (1990), Talk no. 724, p. 259-283
@incollection{SB_1989-1990__32__259_0,
     author = {Sj\^ostrand, Johannes},
     title = {Asymptotique des r\'esonances pour des obstacles},
     booktitle = {S\'eminaire Bourbaki : volume 1989/90, expos\'es 715-729},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {189-190},
     year = {1990},
     note = {talk:724},
     pages = {259-283},
     zbl = {0739.35062},
     mrnumber = {1099879},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1989-1990__32__259_0}
}
Sjôstrand, Johannes. Asymptotique des résonances pour des obstacles, in Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 724, pp. 259-283. http://www.numdam.org/item/SB_1989-1990__32__259_0/

[AC] J. Aguilar, J. M. Combes, A class of analytic perturbations for one-body Schrödinger Hamiltonians, Comm. Math. Phys. 22 (1971), 269-279. | MR 345551 | Zbl 0219.47011

[BaC] E. Balslev, J. M. Combes, Spectral properties of many-body Schrôdinger operators with dilation analytic interactions, Comm. Math. Phys. 22 (1971), 280-294. | MR 345552 | Zbl 0219.47005

[BGR] C. Bardos, J. C. Guillot, J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné. Application à la théorie de la diffusion, Comm. P.D.E., 7 (1982), 905-958. | MR 668585 | Zbl 0496.35067

[Be] J. T. Beale, Scattering frequencies of resonators, C.P.A.M. 26 (1973), 549-563. | MR 352730 | Zbl 0254.35094

[Bo] J-M. Bony, Equivalence des diverses notions de spectre singulier analytique, Sém. Goulaouic-Schwartz, (1976-77), Exposé n° 3. | Numdam | MR 650834 | Zbl 0367.46036

[BLeRa] C. Bardos, G. Lebeau, J. Rauch, Scattering frequences and Gevrey 3 singularities, Inv. Math. 90(1) (1987), 77-114. | MR 906580 | Zbl 0723.35058

[FM] F. G. Friedlander, R. B. Melrose, The wave front set of the solution of a simple initial boundary value problem with glancing rays II, Math. Proc. Camb. Phil. Soc. 81 (1977), 97-120. | MR 437938 | Zbl 0356.35056

[Ge] C. Gérard, Asymptotique des pôles de la matrice de scattering pour deux obstacles strictement convexes, Bull. de la S.M.F., 116(1) (1988), Mémoire n° 31. | Numdam | MR 998698 | Zbl 0654.35081

[HeMa] B. Helffer, A. Martinez, Comparaison entre les diverses notions de résonances, Helv. Phys. Acta 60 (1987), 992-1003. | MR 929933

[HMa] P. Hislop, A. Martinez, Scattering resonances of a Helmholz resonator, Prépublication d'orsay 89-40, (1989). | MR 1119196

[Hö] L. Hörmander, The analysis of linear partial differential operators 1- 4, Grundlehren, Vol. 256, 257, 274, 275, (1983-85). | Zbl 0601.35001

[I1] M. Ikawa, On the poles of the scattering matrix for two strictly convex obstacles, J. Math. Kyoto Univ., 23(1) (1983), 127-194, et 23(4) (1983), 795- 802, On the distribution of the poles of the scattering matrix for two strictly convex obstacles, Hokkaido Math. J., 12 (1983), 343-359. | MR 692733 | Zbl 0542.35057

[I2] M. Ikawa, On the poles of the scattering matrix for two convex obstacles, Journées E.D.P., St Jean de Monts (1985), Exposé n° 5 , Distribué par OFFILIB. | Numdam | MR 832003 | Zbl 0587.35057

[I3] M. Ikawa, Trapping obstacles with a sequence of poles of the scattering matrix converging to the real axis, Osaka J. Math. 22(4) (1985), 657-689. | MR 815439 | Zbl 0617.35102

[I4] M. Ikawa, Decay of solutions of the wave equations in the exterior of several convex bodies, Ann. Inst. Fourier 38(2) (1988), 113-146. | Numdam | MR 949013 | Zbl 0636.35045

[I5] M. Ikawa, On the existence of the poles of the scattering matrix for several convex bodies, Proc. Japan Acad., 44 A(4) (1988), 91-93. | MR 966394 | Zbl 0704.35113

[Iv] V. Ivrĭi, Wave fronts for solutions of boundary value problems for a class of symmetric hyperbolic systems, Sibirsk Mat. Z. 21(4) (1980), 62-71 et Sib. J. Math. 21 (1980), 527-534. | MR 579879 | Zbl 0458.35062

[In] A. Intissar, A polynomial bound on the number of the scattering poles for a potential in even dimensions, Comm. P.D.E. 11 (1986), 367-396. | MR 829322 | Zbl 0607.35069

[K] K. Kataoka, Microlocal theory of boundary value problems I, II, J. Fac. Sci. Univ. Tokyo 27 (1980), 355-399, 28 (1981), 31-56. | Zbl 0447.35070

[Las] B. Lascar, R. Lascar, Propagation des singularités Gevrey pour la diffraction, Prépublication (1989).

[LasS] B. Lascar, J. Sjöstrand, Equation de Schrôdinger et propagation des singularités ..., Astérisque n° 95, (1982), 167-207. | MR 699624 | Zbl 0529.58033

[La1] P. Laubin, Etude 2-microlocale de la diffraction, Dissertation, Université de Liège, Fac. des Sciences (1987), p. 165-202 dans Advances in microlocal analysis, Ed. H.G. Garnir, Nato ASI Series C, Vol. 168, Reidel (1986). | MR 850502 | Zbl 0601.35113

[La2] P. Laubin, Asymptotic solutions of hyperbolic boundary value problems with diffraction, p. 165-202 dans Advances in microlocal analysis, Ed. H.G. Garnir, Nato ASI Series C, Vol. 168, Reidel (1986). | MR 850502 | Zbl 0601.35113

[LP1] P. Lax, R. Phillips, Scattering theory, Pure and Appl. Math., Academic Press (1967). | MR 217440 | Zbl 0697.35004

[LP2] P. Lax, R. Phillips, A logarithmic bound on the location of the poles of the scattering matrix, Arch. Rat. Mech. and Anal., 40 (1971), 268- 280. | MR 296534 | Zbl 0216.13002

[Le1] G. Lebeau, Régularité Gevrey 3 pour la diffraction, Comm. P.D.E., 9(15) (1984), 1437-1494. | MR 767870 | Zbl 0559.35019

[Le2] G. Lebeau, Propagation des singularités pour le problème de Diri- chlet, p. 203-224 dans Advances in microlocal analysis, Ed. H.G. Garnir, Nato ASI Series C, Vol. 168, Reidel (1986). | MR 850503 | Zbl 0603.35015

[Le3] G. Lebeau, Deuxième microlocalisation sur des sous-variétés isotropes, Ann. Inst. Fourier, 35(2) (1985), 145-216. | Numdam | MR 786539 | Zbl 0539.58038

[M1] R. Melrose, Polynomial bound on the number of scattering poles, J. Funct. Anal. 53 (1983), 287-303, amélioration dans : Journées E.D.P., St Jean de Monts (1984), exposé n° 3, (Ecole Polytechnique). | MR 724031 | Zbl 0535.35067

[MS] R. Melrose, J. Sjöstrand, Singularities of boundary value problems, I,II, C.P.A.M. 31 (1978), 595-617, C.P.A.M. 35 (1982), 129-168. | MR 644020 | Zbl 0546.35083

[MoRSt] C. Morawetz, J. Ralston, W. Strauss, Decay of solutions of the wave equation outside nontrapping obstacles, C.P.A.M., 30 (1977), 447- 508. | MR 509770 | Zbl 0372.35008

[Po] G. Popov, Some estimates of Green's functions in the shadow, Osaka J. Math. 24(1) (1987), 1-12. | MR 881743 | Zbl 0656.35022

[RaS] J. Rauch, J. Sjöstrand, Propagation of analytic singularities along diffracted rays, Indiana Univ. Math. J. 30(3) (1981), 389-401. | MR 611227 | Zbl 0424.35003

[S1] J. Sjöstrand, Singularités analytiques microlocales, Astérisque 95, (1982). | MR 699623 | Zbl 0524.35007

[S2] J. Sjöstrand, Propagation of analytic singularities for second order Dirichlet problems, Comm. P.D.E. 5(1), (1980), 41-94. | MR 556454 | Zbl 0458.35026

[S3] J. Sjöstrand, Propagation of analytic singularities for second order Dirichlet problems, II, III, Comm. P.D.E., 5(2), (1980), 187-207, 6(5), (1981), 499-567. | MR 559155

[S4] J. Sjöstrand, Analytic singularities of solutions of boundary value problems, p. 235-269 dans Singularities in boundary value problems, Ed. H.G. Garnir, Nato ASI Series C, Vol. 65, Reidel (1981). | MR 617234 | Zbl 0508.35005

[V1] B. R. Vainberg, On the analytic properties of the resolvent for a certain class of operator-pencils, Mat. Sb 77(119), (1968), n° 2, Math. USSR. Sb. 6 (1968), n° 2. | MR 240447 | Zbl 0186.20804

[V2] B. R. Vainberg, On exterior elliptic problems ..., Mat. Sb. 92(134), (1973), n° 2, Math. USSR. Sb. 21 (1973), n° 2. | MR 346319

[Z] M. Zworski, Sharp polynomial bounds on the number of scattering poles, Duke Math. J. 59(2), (1981), 311-325. | MR 1016891 | Zbl 0705.35099